On a problem for an elliptic type equation of the second kind with a conormal and integral condition
Nanosistemy: fizika, himiâ, matematika, Tome 9 (2018) no. 3, pp. 307-318
Cet article a éte moissonné depuis la source Math-Net.Ru
In this paper, we prove the uniqueness of a solution of the boundary value problem for an elliptic type equation of the second kind with the conormal and integral condition.
Keywords:
elliptic type equation of the second kind, boundary value problems, boundary problems with Poincaré condition, integral equation.
@article{NANO_2018_9_3_a0,
author = {B. I. Islomov and A. A. Abdullaev},
title = {On a problem for an elliptic type equation of the second kind with a conormal and integral condition},
journal = {Nanosistemy: fizika, himi\^a, matematika},
pages = {307--318},
year = {2018},
volume = {9},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/NANO_2018_9_3_a0/}
}
TY - JOUR AU - B. I. Islomov AU - A. A. Abdullaev TI - On a problem for an elliptic type equation of the second kind with a conormal and integral condition JO - Nanosistemy: fizika, himiâ, matematika PY - 2018 SP - 307 EP - 318 VL - 9 IS - 3 UR - http://geodesic.mathdoc.fr/item/NANO_2018_9_3_a0/ LA - en ID - NANO_2018_9_3_a0 ER -
%0 Journal Article %A B. I. Islomov %A A. A. Abdullaev %T On a problem for an elliptic type equation of the second kind with a conormal and integral condition %J Nanosistemy: fizika, himiâ, matematika %D 2018 %P 307-318 %V 9 %N 3 %U http://geodesic.mathdoc.fr/item/NANO_2018_9_3_a0/ %G en %F NANO_2018_9_3_a0
B. I. Islomov; A. A. Abdullaev. On a problem for an elliptic type equation of the second kind with a conormal and integral condition. Nanosistemy: fizika, himiâ, matematika, Tome 9 (2018) no. 3, pp. 307-318. http://geodesic.mathdoc.fr/item/NANO_2018_9_3_a0/